MathSciNet Relay Station
MathSciNet bibliographic data
MR170443 62.45
Chernoff, Herman Sequential tests for the mean of a normal distribution. IV. (Discrete case) Ann. Math. Statist 36 1965 55–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement